# SDR FDEA201606081873

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,580 hours, 21,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  POWER SUPPLY, PN BPS7-3, BATTERY, PN 2013-1A, MEL  07JUN16.  RELEASED FOR SERVICE IAW MEL: 33-51-01-01, CATEGORY: D EXPIRATION : 04OCT16, MEL 33-51-01-01: INTERIOR EMERGENCY LIGHTS INOPERATIVE.  NEW BATTERY, NO HELP.  SUSPECT POWER SUPPLY, REINSTALLED ORIGINAL BATTERY.  POWER SUPPLY REF: MM 33-51-07-2.  R & R POWER SUPPLY IAW AMM-33-51-07-2, LIGHT COMES ON, BUT WILL NOT STAY ON THE 15 MINUTES TO PASS OPS CHECK, IAW THE AMM THE POWER SUPPLY MUST RECHARGE FOR 16 HRS TO PASS TEST, WRI -33-50-2902 FOR TAG INFORMATION.  SYSTEM OPS CHECKS NORMAL, REF AMM 33-51-07-2, OK TO CONTINUE.
